stuffed sleazy gravy fairy (briteflite) wrote in vaginapagina,
stuffed sleazy gravy fairy
briteflite
vaginapagina

Stacking HBC packs = hair loss?

Hi vagpag-ers! I'm rather distraught so please excuse me if I've overlooked a memory/old post about this.

I recently tried stacking my BC packs (skipping the last week to avoid period) for the very first time, and I ended up having a 3+ week period (very mild). However, in addition, I think I've lost a massive amount of hair. I've been trying steadfastly to grow it out for a year and lately I've been noticing SO MUCH HAIR everywhere, coming out when I brush or shampoo it, and it just feels so sparse now and I've also lost a lot of length...I think most of my longer hairs have fallen out. I know BC or hormones in general can affect hair loss, but I'm wondering if some women specifically react horribly to stacking?

I'm using Lutera, by the way, which has the same dosage for the first three weeks and then a very very tiny dose possibly of a different hormone the fourth week. Maybe it's just not the right type of BC for that?

I'm just worried my hair's going to keep falling out. :( Any thoughts at all would be nice.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments